# SDR SWAA2023101608720

- Difficulty date: October 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHTS ARE NOT FLASHING. ( 2 EA. REQUIRED)<[01] REPLACED BATTERY'S AT AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHTS (2EA) AS PER AMM 25-64-00-900-806;[02] VERIFIED STEP 1.
